American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 71 found      Go to page: 1 2 3

[31] Uwe Nagel. Arithmetically Buchsbaum divisors on varieties of minimal degree. Trans. Amer. Math. Soc. 351 (1999) 4381-4409. MR 1615938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Juan Elias. On the depth of the tangent cone and the growth of the Hilbert function. Trans. Amer. Math. Soc. 351 (1999) 4027-4042. MR 1491860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Moira A. McDermott. Tight closure, plus closure and Frobenius closure in cubical cones. Trans. Amer. Math. Soc. 352 (2000) 95-114. MR 1624198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] C. Krattenthaler and M. Prohaska. A remarkable formula for counting nonintersecting lattice paths in a ladder with respect to turns. Trans. Amer. Math. Soc. 351 (1999) 1015 - 1042. MR 1407495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Alberto Corso, William Heinzer and Craig Huneke. A generalized Dedekind-Mertens lemma and its converse . Trans. Amer. Math. Soc. 350 (1998) 5095-5109. MR 1473435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] S. P. Dutta. A Note on the Monomial Conjecture. Trans. Amer. Math. Soc. 350 (1998) 2871-2878. MR 1466948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Steven Kleiman and Bernd Ulrich. Gorenstein algebras, symmetric matrices, self-linked ideals, and symbolic powers. Trans. Amer. Math. Soc. 349 (1997) 4973-5000. MR 1422609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Zhou Caijun. Cohen-Macaulay Section Rings . Trans. Amer. Math. Soc. 349 (1997) 4659-4667. MR 1407695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Karen E. Smith. Test ideals in local rings . Trans. Amer. Math. Soc. 347 (1995) 3453-3472. MR 1311917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] M. Herrmann, J. Ribbe and S. Zarzuela. On the Gorenstein property of Rees and form rings of powers of ideals . Trans. Amer. Math. Soc. 342 (1994) 631-643. MR 1159193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Shiro Goto, Koji Nishida and Yasuhiro Shimoda. The Gorensteinness of the symbolic blow-ups for certain space monomial curves . Trans. Amer. Math. Soc. 340 (1993) 323-335. MR 1124166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Sam Huckaba and Craig Huneke. Rees algebras of ideals having small analytic deviation . Trans. Amer. Math. Soc. 339 (1993) 373-402. MR 1123455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Winfried Bruns, Aron Simis and Ngô Viêt Trung. Blow-up of straightening-closed ideals in ordinal Hodge algebras . Trans. Amer. Math. Soc. 326 (1991) 507-528. MR 1005076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Dorin Popescu. Indecomposable Cohen-Macaulay modules and their multiplicities . Trans. Amer. Math. Soc. 323 (1991) 369-387. MR 979959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Uwe Schäfer and Peter Schenzel. Dualizing complexes of affine semigroup rings . Trans. Amer. Math. Soc. 322 (1990) 561-582. MR 1076179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] J. P. Brennan, M. V. Pinto and W. V. Vasconcelos. The Jacobian module of a Lie algebra . Trans. Amer. Math. Soc. 321 (1990) 183-196. MR 958883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Bernd Ulrich. Sums of linked ideals . Trans. Amer. Math. Soc. 318 (1990) 1-42. MR 964902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Mutsumi Amasaki. Application of the generalized Weierstrass preparation theorem to the study of homogeneous ideals . Trans. Amer. Math. Soc. 317 (1990) 1-43. MR 992603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Yuji Yoshino and Takuji Kawamoto. The fundamental module of a normal local domain of dimension $2$ . Trans. Amer. Math. Soc. 309 (1988) 425-431. MR 957079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Lê Tuân Hoa and Ngô Viêt Trung. Corrigendum to: ``Affine semigroups and Cohen-Macaulay rings generated by monomials'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 298} (1986), no.\ 1, 145--167; MR0857437 (87j:13032)] . Trans. Amer. Math. Soc. 305 (1988) 857. MR 924781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Maurice Auslander and Idun Reiten. Almost split sequences for rational double points . Trans. Amer. Math. Soc. 302 (1987) 87-97. MR 887498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Wolmer V. Vasconcelos. Koszul homology and the structure of low codimension Cohen-Macaulay ideals . Trans. Amer. Math. Soc. 301 (1987) 591-613. MR 882705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Richard Fedder. $F$-purity and rational singularity in graded complete intersection rings . Trans. Amer. Math. Soc. 301 (1987) 47-62. MR 879562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Sankar P. Dutta. On the canonical element conjecture . Trans. Amer. Math. Soc. 299 (1987) 803-811. MR 869233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Ngô Viêt Trung and Lê Tuân Hoa. Affine semigroups and Cohen-Macaulay rings generated by monomials . Trans. Amer. Math. Soc. 298 (1986) 145-167. MR 857437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] J. Herzog, M. E. Rossi and G. Valla. On the depth of the symmetric algebra . Trans. Amer. Math. Soc. 296 (1986) 577-606. MR 846598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Sankar P. Dutta. A note on a question of Bass . Trans. Amer. Math. Soc. 290 (1985) 691-700. MR 792820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] E. Graham Evans and Phillip Griffith. Filtering cohomology and lifting vector bundles . Trans. Amer. Math. Soc. 289 (1985) 321-332. MR 779066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Anthony Iarrobino. Compressed algebras: Artin algebras having given socle degrees and maximal length . Trans. Amer. Math. Soc. 285 (1984) 337-378. MR 748843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Andrew R. Kustin and Matthew Miller. Deformation and linkage of Gorenstein algebras . Trans. Amer. Math. Soc. 284 (1984) 501-534. MR 743730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 71 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia